# SDR SWIA201437595

- Difficulty date: April 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 14,693 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK HAS CORROSION AT BS 364-379 APPROXIMATELY.  C-CHECK, BLENDED OUT CORROSION IAW REO.
